# SDR A6WA201040435

- Difficulty date: June 14, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 17,469 hours, 17,373 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE UNDER FLAP STUB FAIRING HAS CHAFING DAMAGE AND FWD OF FAIRING.  REPAIRED CHAFE DAMAGE ON RT FUSELAGE UNDER FLAP STUB FAIRING FWD, IAW REV ORIG REO 601R-53-41-1233.
